A convexity theorem for Poisson actions of compact Lie groups
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 29 (1996) no. 6, pp. 787-809.
@article{ASENS_1996_4_29_6_787_0,
     author = {Flaschka, Hermann and Ratiu, Tudor},
     title = {A convexity theorem for {Poisson} actions of compact {Lie} groups},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {787--809},
     publisher = {Elsevier},
     volume = {Ser. 4, 29},
     number = {6},
     year = {1996},
     doi = {10.24033/asens.1754},
     mrnumber = {98a:58068},
     zbl = {0877.58025},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.1754/}
}
TY  - JOUR
AU  - Flaschka, Hermann
AU  - Ratiu, Tudor
TI  - A convexity theorem for Poisson actions of compact Lie groups
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1996
SP  - 787
EP  - 809
VL  - 29
IS  - 6
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1754/
DO  - 10.24033/asens.1754
LA  - en
ID  - ASENS_1996_4_29_6_787_0
ER  - 
%0 Journal Article
%A Flaschka, Hermann
%A Ratiu, Tudor
%T A convexity theorem for Poisson actions of compact Lie groups
%J Annales scientifiques de l'École Normale Supérieure
%D 1996
%P 787-809
%V 29
%N 6
%I Elsevier
%U http://www.numdam.org/articles/10.24033/asens.1754/
%R 10.24033/asens.1754
%G en
%F ASENS_1996_4_29_6_787_0
Flaschka, Hermann; Ratiu, Tudor. A convexity theorem for Poisson actions of compact Lie groups. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 29 (1996) no. 6, pp. 787-809. doi : 10.24033/asens.1754. http://www.numdam.org/articles/10.24033/asens.1754/

[AMM] J. Arms, J. E. Marsden and V. Moncrief, Symmetries and bifurcations of the momentum mapping (Comm. Math. Phys., Vol. 78, 1981, pp. 455-478). | MR | Zbl

[A] M. F. Atiyah, Convexity and commuting Hamiltonians (Bull. London Math. Soc., Vol. 14, 1982, pp. 1-15). | MR | Zbl

[Br] G. E. Bredon, Introduction to Compact Transformation Groups, Academic Press, New York and London, 1972. | MR | Zbl

[CK] S. Chemla and Y. Karshon, Convexity of the moment map for nonabelian compact groups ; a proof by M. CONDEVAUX, P. DAZORD and P. MOLINO (Unpublished lecture notes, MIT, February 1991).

[CDM] M. Condevaux, P. Dazord and P. Molino, Géométrie du moment, in Séminaire Sud-Rhodanien, Lyon, 1988. | MR

[GS1] V. Guillemin and S. Sternberg, Convexity properties of the momentum mapping I (Invent. Math., Vol. 67, 1982, pp. 491-513). | MR | Zbl

[GS2] V. Guillemin and S. Sternberg, Convexity properties of the momentum mapping II (Invent. Math., Vol. 77, 1984, pp. 533-546). | MR | Zbl

[He] S. Helgason, Differential Geometry, Lie Groups, and Symmetric Spaces, Academic Press, New York, 1978. | MR | Zbl

[HNP] J. Hilgert, K.-H. Neeb and W. Plank, Symplectic convexity theorems and coadjoint orbits (Comp. Math., Vol. 94, 1994, pp. 129-180). | Numdam | MR | Zbl

[J] K. Jänich, Differenzierbare G-Mannigfaltigkeiten (Lecture Notes in Math., Vol. 59, 1968, Springer-Verlag). | MR | Zbl

[Ka] T. Kato, Perturbation Theory for Linear Operators (Die Grundlehren der Mathematischen Wissenschaften, Vol. 132, Springer Verlag, New York-Berlin-Heidelberg, 1966). | MR | Zbl

[Ki] F. C. Kirwan, Convexity properties of the momentum mapping III (Invent. Math., Vol. 77, 1984, pp. 547-552). | MR | Zbl

[LS] S. Levendorskiĭ and Y. Soibelman, Algebras of functions on compact quantum groups, Schubert cells and quantum tori (Comm. Math. Phys. Vol. 139, 1991, pp. 141-170). | MR | Zbl

[Lu1] J.-H. Lu, Multiplicative and Affine Poisson Structures on Lie Groups, (Ph. D. dissertation, University of California at Berkeley, 1990).

[Lu2] J.-H. Lu, Momentum mappings and reduction of Poisson actions, in Proc. of the Sém. Sud-Rhodanien de Géométrie at Berkeley, 1989, Springer Verlag MSRI Series, 1991.

[LuRa] J.-H. Lu and T. Ratiu, On the nonlinear convexity theorem of Kostant (J. A.M.S., Vol. 4, 1991, pp. 349-363). | MR | Zbl

[LuWe] J.-H. Lu and A. Weinstein, Poisson Lie groups, dressing transformations, and Bruhat decompositions, (J. Diff. Geom., Vol. 31, 1990, pp. 510-526). | MR | Zbl

[MO] A. W. Marshall and I. Olkin, Inequalities : Theory of Majorization and its Applications, Academic Press, New York, 1979. | MR | Zbl

Cited by Sources: